# SDR UPS98826327

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E O/B OF NR 4 ENG, XFS610.00, THE L/E RIB IS CRACKED FWD LWR FLANGE.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0.
